# SDR FDEA201312193022

- Difficulty date: December 19, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N200335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP OTBD LOWER SKIN TE HAS A DENT.  REPAIRED IAW SRM 51-70-10 REPAIR 4.    MAJOR REPAIR.
